71738members
376347posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Help - fuzzy face!

7 REPLIES 7
Bird
Member

Re: Help - fuzzy face!

Hi Lilac

Yes I to have a fuzzy face!!! It got quite bad after my last chemo but then it all disappeared and I thought - great! It really bothered me cuz a mate said when was I gonna start shaving!!! S***bag!! But my fuzzy face is back again! Now I don't know if its cuz the lack of hair is making it more noticable or is the hair on my face much more than it used to be???? Not sure. I am very self concious of it though and am just waiting for someone else to comment on it. However once I am allowed to get my hair coloured then the emphasis will be taken off my face!!!! I too have much more grey this time and can't wait to get to the hairdressers!!!!

Bird
xxx

NIM41
Member

Re: Help - fuzzy face!

Hi
I have a fuzzy face and am on Tamoxifen since December. I have been advised to leave it, should sort itself out. Although I have used scissors to get rid of some fluff once.
Just studied my face in mirror and think that it may be improving actually.
Like you, Lilac, I am itching to dye my hair. Am going to my wig shop who also cut & colour ladies post chemo to do a dye test. Finished chemo at the end of Oct.
Nikki

Lilac
Member

Re: Help - fuzzy face!

Thanks everybody!
I am itching to dye my hair - it has come back too grey for my liking - but will leave it for a while. Don't want to end up with sideburns!
Lilac x

lisaf
Member

Re: Help - fuzzy face!

hi im on arimidex and still have fuzzy face, love the term, think ive sort of got used to it and dont see it as much as in the light xx

Lulu34
Member

Re: Help - fuzzy face!

i think its more noticible when you only have a smattering of hair but as it gets longer the fuzzy face lessens or at least it appears to lessen.

its a pretty common problem post chemo though so your not alone but it does improve over the next few months xxxx

stressy_messy
Member

Re: Help - fuzzy face!

Hi lilac this seems to be quite common and I think it is more a result of chemo rather than tamoxifen.I made the big mistake of using a hair removing cream to get rid of it I should have left it as it usually goes after a few months.now I have to use the cream once or twice a week 😞 not good.

Best wishes Melxx

tors
Member

Re: Help - fuzzy face!

Snap! I posted much the same a few months ago, look at the thread "tamoxifen bearded lady". I think the consensus was leave it alone and it will sort itself out in time. Mine is much less obvious to me now. I know how u feel tho.

Vickie
x

Lilac
Member

Help - fuzzy face!

I finished chemo (FEC) in December, have had rads and started Tamoxifen and Herceptin. My hair is growing back nicely but I feel that the hair on my face is longer and more noticeable than before. I suspect it may be a SE of Tamoxifen, which is why I've posted under hormone therapy, but maybe it's just what normally happens when hair grows back after chemo.

Any thoughts? Is this common? And more importantly, WILL IT GO BACK TO NORMAL??